ANNALI DELL'UNIVERSITA' DI FERRARA

, Volume 60, Issue 2, pp 321–337

A new approximation method for common fixed points of families of nonexpansive maps and solution of variational inequalities problems

Article

DOI: 10.1007/s11565-013-0187-7

Cite this article as:
Ali, B., Mohammed, M. & Ugwunnadi, G.C. Ann Univ Ferrara (2014) 60: 321. doi:10.1007/s11565-013-0187-7
  • 109 Downloads

Abstract

In this paper we prove a strong convergence of both implicit and explicit shcemes to a common fixed point of finite family of nonexpansive maps which is also a unique solution of some variational inequality problem in Banach space. The result presented here improve and unify several important results recently announced.

Keywords

Nonexpansive mappingsAccretive mappingsStictly convex Banach sapcesReflexive Banach spacesBanach limits

Mathematics Subject Classification (2010)

47H0947J25

Copyright information

© Università degli Studi di Ferrara 2013

Authors and Affiliations

  1. 1.Department of Mathematical SciencesBayero UniversityKanoNigeria
  2. 2.Department of General studiesJigawa state college of AgricultureHadejiaNigeria
  3. 3.Department of MathematicsAhmadu Bello UniversityZariaNigeria